# SDR AALA20071920

- Difficulty date: October 11, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT MID GALLEY LEFT INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY LIGHT AT MID GALLEY LEFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
